# SDR DALA2018042402795

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 88,388 hours, 12,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SERVICE CHECK, FOUND SEATS 1D AND 5D EMERGENCY LIGHTS INOPERATIVE. REPLACED THE EMERGENCY LIGHT BATTERY CHARGER M730. SYSTEM OPS NORMAL.
